Repositorio de producción científica de la Universidad de Sevilla

Extension of Santilli's isotopies to non-injective isoalgebras

 

Advanced Search
 
Opened Access Extension of Santilli's isotopies to non-injective isoalgebras
Cites
Show item statistics
Icon
Export to
Author: Falcón Ganfornina, Raúl Manuel
Núñez Valdés, Juan
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2005
Published in: Nonlinear functional analysis and applications, 10 (5), 843-863.
Document type: Article
Abstract: Santilli's isotopies constitute a new branch of mathematics characterized by axiom-preserving isotopic lifting of units, products, numbers, fields, topologies, geometries, algebras, groups, etc., with numerous novel applications in physics, chemistr...
[See more]
Cite: Falcón Ganfornina, R.M. y Núñez Valdés, J. (2005). Extension of Santilli's isotopies to non-injective isoalgebras. Nonlinear functional analysis and applications, 10 (5), 843-863.
Size: 206.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/68852

See editor´s version

This work is under a Creative Commons License: 

This item appears in the following Collection(s)